# SDR SWAA2019101437740

- Difficulty date: September 30, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 47,811 hours, 28,275 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781202
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE CAVITY ABOVE #6 FLAP TRACK ASSEMBLY WIGGLE PLATE ASSEMBLY CRACKED AT INBOARD FASTENER LOCATION.    R&R WIGGLE PLATE ASSEMBLY IAW SRM AND DWG.
